# SDR ABXA9700107

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140617N
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, WHILE ACCOMPLISHING AD 92-22-08, A LONGERON WAS FOUND CRACKED  AT 4 LEFT STATION 200.  THE LONGERON WAS REPLACED IAW DC-9 STM 51-30-5 AND 51-30-2.
